# SDR IPXA2015021886058

- Difficulty date: February 14, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 21,672 hours, 14,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545799
- Part serial: UNK
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, MAIN CARGO CABIN FLOOR PANEL 231XWF IS CRUSHED IN SEVERAL PLACES.  FABRICATED NEW FLOORBOARD.
